Skip to Content

If Vytorin is stopped, is dizziness one of the side effects/withdrawal symptoms?

Question is Closed
Report Favorite

Answers (1)


10 Nov 2011

Hello Ernestina Chavez. I looked, read up on vytorin, on this site and several others, and the only time dizziness is talked about is when you are taking it, and then its considered to be a serious side effect. So, the best I can say is contact your doctor or pharmacist and get thier opinion. Very best to you,

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How long does it take for Vytorin to exit your system?

I've been on a diet and exercise program and I want see if that has reduced my cholesterol levels, and not the vytorin. Are there risks of ...

1 answer 11 Feb 2010

Which high clorestoral drug works the same as Vytorin 10/20?

I have been taking Vytorin 10/20 for three years with great results. My insurance has changed and gave me the choice to change to a generic ...

1 answer 9 Apr 2010

Alternative lowering cholesterol drugs than vytorin and Lipitor are there?

I took some lipitor and had muscle control loss; that is my legs buckled trying to stand up. With vitorin my whole body aches especially all my ...

1 answer 31 Jul 2010

I am a mother of 2 daughters that have been recently diagnosed with FH Hypercholesterolemia. They?

... are 14 & 17 at this time. My oldest daughter has been taking vytorin for 3 months now and her first blood tests show high levels Creatinine ...

1 answer 11 Oct 2010

What is a safe level for combining amylodipine and simvastatin?

I have high cholesterol. I am sensitive to Crestor and Vytorin. I take Simvastatin 20mg. I take Lisinopril 20mg i x day plus Amlodipine 5mg. X 2 ...

1 answer 27 Sep 2013